# SDR ASAA2024071851311

- Difficulty date: July 18, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 48,094 hours, 13,963 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK INDICATION AT STAB STA. 129.5 LOCATED APPROX. 16" FROM THE AFT SPAR. FOUND. TO BE APPROX. .875" LONG. AS MARKED. GROUNDED - YES. INSTALLED DOUBLER AND INCORPORTATED 2 EXISTING DOUBLERS IN AREA I.A.W. B737-800 SRM 55-10-01-2R-11 REPAIR 11. THIS IS A CLASS "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56000 TOTAL FLIGHT CYCLES AND AN INTERVAL OF 9000 FLIGHT CYCLES. INSPECTION METHOD IS DETAILED VISUAL INSPECTION ON THE EXTERNAL PART [1] DOUBLER AND LFEC INSPECTION UNDER EXTERNAL PART [1] DOUBLER AND THE SPAR CHORD UNDER THE EXTERNAL PART [1] DOUBLER PER 737-800 SRM 55-10-01-2R-11 TABLE 204
